Help! I feel like a walking earthquake

Since last summer in July I was flown out to a nearby hospital. It is were I was told I had a seizure and had to be put back on Dilantin after two years after the AVM brain surgery. Then in November of last year it happened again.Again I was told I had another seizure but this time it was three. I was put on another med called clobazam along with Dilantin. When the nurses and doctors thought it could be something was wrong with my shunt but it wasn’t. Cause i had a shunt test done and I did see my neuro in December and everything was good and no sign of a tumor. How ever I did tell him what had happened and what I have been experiencing since then. But I forgot to mention this to him. I was having symptoms that would come and go. But now recently I am experiencing tremors on my left arm sometimes on my right and my legs too. It is annoying me. At first I thought it was probably the side effects from the med’s. But this has been going on for a few months now and I have no idea why. Has anyone ever had this experience? I am seeing him again, along with a seizure specialist and will have an MRI & EEG done as well. By the way what does a seizure specialist do?